# SDR T19A2770914

- Difficulty date: September 18, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 104
- Engine: Garrtt TFE7313
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 30B10719A
- Part serial: 183
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE RIGHT ENGINE FIRE WARNING ILLUMINATED.  POWER WAS REDUCED TO THE RIGHT ENGINE AND THE WARNING LIGHT EXTINGUISHED.  A PRECAUTIONARY LANDING WAS MADE AT THE DEPARTURE AIRPORT.  INVESTIGATION REVEALED THE RIGHT GENERATOR EXPERIENCED A CATASTROPHIC FAILURE.  THE FIRE SENSING ELEMENT IS ROUTED OVER THE GENERATOR AND WAS THE CAUSE IF THE FIRE INDICATION.  PRELIMINARY INSPECTION REVEALED POSSIBLE BEARING FAILURE WITHIN THE GENERATOR.
